Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 3/14/2017
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 0||RA / UN|
|TDAP: TDAP (BOOSTRIX) / GLAXOSMITHKLINE BIOLOGICALS||- / -||LA / IM|
Administered by: Other Purchased by: Other
Symptoms: Blood pressure decreased, Dizziness, Injection site pain, Malaise, Nuclear magnetic resonance imaging abnormal, Pain, Rotator cuff syndrome, Mobility decreased, Vaccination site joint movement impairment
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? No
Hospitalized? Yes, days:
Write-up:This case was reported by a physician via regulatory authority and described the occurrence of feeling unwell in a 13-year-old female patient who received BOOSTRIX. The patient''s past medical history included low blood pressure. Concomitant products included GARDSIL. On 9th October 2016, the patient received BOOSTRIX (intramuscular) .5 ml. On 19th October 2016, less than a day after receiving BOOSTRIX, the patient experienced feeling unwell (serious criteria hospitalization and disability), inject site tenderness (serious criteria hospitalization and disability), vaccination site joint movement impairment (serious criteria hospitalization and disability), and dizziness (serious criteria hospitalization and disability). On an unknown date, the patient experienced blood pressure decreased (serious criteria hospitalization and disability). On an unknown date, the outcome of the feeling unwell, injection site tenderness, vaccination site joint movement impairment and dizziness were not recovered/not resolved and the outcome of the blood pressure decreased was unknown. It was unknown if the reporter considered the feeling unwell, injection site tenderness, vaccination site joint movement impairment, dizziness and blood pressure decreased to be related to BOOSTRIX. Initial information received via Regulator authority on 16 November 2016L Initial report was received by the HA on 02/Nov/2016 from a Hospital Doctor which concerns a 13 year old female patient who experienced Malaise, Injection site pain, Vaccination site joint movement impairment, Dizziness and Blood pressure decreased following vaccination with BOOSTRIX. Concomitant medications: GARDASIL administered on the same day but in opposite arm. Medical history/concurrent conditions: None reported. The patient was vaccinated with BOOSTRIX 0.5mls via IM route in left arm on 19/Oct/2016. The reporter indicated that the patient was feeling unwell after vaccine with left arm tenderness. The patient felt in severe pain and could not carry her school bag. She was not able to move her hand and was feeling dizzy. The patient was referred on to A&E where her BP was 80/58 and the patient underwent and MRI which showed a supraspinatus partial tear. The reporter indicated that the patient had recently played volleyball 4 days prior to vaccination the patient''s family are certain this did not occur after volleyball but after the vaccine. The site where BOSOTRIX was administered as considered high by the reporter. Corrective treatment: flucloxacillin (G), Difene, paracetamol and ibuprofen. At the time of reporting the patient''s symptoms were continuing.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166